Title: Absolute stability criterion for the Lur'e problem with sector and slope restricted nonlinearities
Authors: Suykens, Johan ×
Vandewalle, Joos
De Moor, Bart #
Issue Date: 1998
Publisher: Institute of Electrical and Electronics Engineers
Series Title: IEEE Transactions on Circuits and Systems 1, Regular Papers vol:45 issue:9 pages:1007-1009
ISSN: 1549-8328
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science